# SDR CALA2025081307683

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 92,401 hours, 18,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING ESCAPE SYSTEM DISARMED IAW AMM REF 25-65-00-042-001. TASK COMPLETED IN ITS ENTIRETY INCLUDING REMOVAL OF LEFT EMERGENCY OFF WING ESCAPE SYS BATTERY CONNECTOR M961. OFF WING ESCAPE SYSTEM RE ARMED AS PER  AMM TASK 25-65-00-442-010. VERIFED REARMING OF OFF WING ESCAPE SLIDE SYSTEM AS PER AMM 25-65-00, NO FURTHER ACTION REQ
